Duality for Contact Homology of Legendrian knots
Geometry and Topology
In this paper, I prove a beautiful symmetry property for the contact homology" invariant of Legendrian knots, which are mathematical knots that satisfy an additional geometric property. In addition to its intrinsic beauty, the symmetry simplifies calculations; further, the framework developed in its proof opens up further research into the structure of the invariant." --author-supplied description
“ Duality for Contact Homology of Legendrian Knots. ” Geometry and Topology 10 (2006) 2351 – 2381.